Journal of Symbolic Logic

Godel Sentences of Bounded Arithmetic

Gaisi Takeuti

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 65, Issue 3 (2000), 1338-1346.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746184

Mathematical Reviews number (MathSciNet)
MR1791379

Zentralblatt MATH identifier
1075.03029

JSTOR
links.jstor.org

Citation

Takeuti, Gaisi. Godel Sentences of Bounded Arithmetic. J. Symbolic Logic 65 (2000), no. 3, 1338--1346. https://projecteuclid.org/euclid.jsl/1183746184


Export citation